Hugoniot–Maslov chains for trajectories of point vortex singularities of shallow water equations, and the Hill equation
Doklady Akademii Nauk, Tome 354 (1997) no. 5, pp. 600-603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_5_a5,
author = {S. Yu. Dobrokhotov},
title = {Hugoniot{\textendash}Maslov chains for trajectories of point vortex singularities of shallow water equations, and the {Hill} equation},
journal = {Doklady Akademii Nauk},
pages = {600--603},
year = {1997},
volume = {354},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_5_a5/}
}
TY - JOUR AU - S. Yu. Dobrokhotov TI - Hugoniot–Maslov chains for trajectories of point vortex singularities of shallow water equations, and the Hill equation JO - Doklady Akademii Nauk PY - 1997 SP - 600 EP - 603 VL - 354 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1997_354_5_a5/ LA - ru ID - DAN_1997_354_5_a5 ER -
%0 Journal Article %A S. Yu. Dobrokhotov %T Hugoniot–Maslov chains for trajectories of point vortex singularities of shallow water equations, and the Hill equation %J Doklady Akademii Nauk %D 1997 %P 600-603 %V 354 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1997_354_5_a5/ %G ru %F DAN_1997_354_5_a5
S. Yu. Dobrokhotov. Hugoniot–Maslov chains for trajectories of point vortex singularities of shallow water equations, and the Hill equation. Doklady Akademii Nauk, Tome 354 (1997) no. 5, pp. 600-603. http://geodesic.mathdoc.fr/item/DAN_1997_354_5_a5/